Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from pain in shoulder and arms. Temporary relief by massages. What could be the cause?

one of my friends have been suffering from pain in his right shoulder which runs down to his right arm and makes it completely immovable sometimes. He is 26 years of age. he believes it is due to bad posture and over usage of computer. Traction and massages had got him temporary relief but the pain returns every now and then making his right hand and recently right leg almost immovable. Kindly Advise.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
I think he should get MRI of the cervical spine to check if there is any disclosure herniation is present. If there is any disc herniation is there treatment will be according to size of prolapse. If less then 50 percent then physiotherapy. Also pregabalin and methyocobal tablet. If more then 50 percent then surgery.
Answered: Tue, 22 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor